# SDR DJFA2005051

- Difficulty date: January 14, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N359CW
- Make and model: Cessna 650
- Aircraft serial: 6500159
- Aircraft time: 6,648 hours, 4,601 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OBSERVED SMOKE IN COCKPIT.  AN EMERGENCY DECLARED.  AT 15,000 FT SMOKE DISSIPATED SUBSTANTIALLY & TURBULENCE ENCOUNTERED.  UNEVENTFUL LANDING.  MX POWERED ACFT & RAN ENGINES NUMEROUS TIMES WITH FULL ELECTRICAL LOAD, OPERATED BOTH PAC'S IN AUTO & MANUAL MODES.  UNABLE TO DUPLICATED.  COALESCER SOCKS INSPECTED & DUCT TEMP SENSORS OPERATIONALLY TESTED.  NO DEFECTS NOTED.  INVESTIGATION REVEALED LEAKING DUCT OVER NR 1 & 2 TRANSPONDERS.  DUCT REPOSITIONED & RESECURED.  A DISCOLORED FLOOD LIGHT LENS ALSO REPLACED.  ENGINES RAN AT HIGH POWER WITH BLEEDS ON.  PACK AND ENGINE ANTI-ICE WERE RAN WITH NO EVIDENCE OF SMOKE OR SMELL.  TEST FLIGHT PROVED SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
